BIBLIOS

  Sistema de Gestão de Referências Bibliográficas de Ciências

Modo Visitante (Login)
Need help?


Voltar

Detalhes Referência

Tipo
Artigos em Revista

Tipo de Documento
Artigo Completo

Título
Superprocesses on ultradistributions

Participantes na publicação
R. Vilela Mendes (Author)
CMAFcIO

Resumo
Stochastic solutions provide new rigorous results for nonlinear PDE’s\nand, through its local nongrid nature, are a natural tool for parallel\ncomputation. There are two different approaches for the construction\nof stochastic solutions: McKean’s and superprocesses. In favour of\nsuperprocesses is the fact that they handle arbitrary boundary\nconditions. However, when restricted to measures, superprocesses\ncan only be used to generate solutions for a limited class of nonlinear\nPDE’s. A new class of superprocesses, namely superprocesses on\nultradistributions, is proposed to extend the stochastic solution\napproach to a wider class of PDE’s.

Data de Publicação
2016-12-25

Suporte
Stochastics

Identificadores da Publicação
ISSN - 1744-2508,1744-2516

Editora
Informa UK Limited

Volume
89
Fascículo
6-7

Número de Páginas
13
Página Inicial
896
Página Final
909

Identificadores do Documento
DOI - https://doi.org/10.1080/17442508.2016.1269768
URL - http://dx.doi.org/10.1080/17442508.2016.1269768


Exportar referência

APA
R. Vilela Mendes, (2016). Superprocesses on ultradistributions. Stochastics, 89, 896-909. ISSN 1744-2508,1744-2516. eISSN . http://dx.doi.org/10.1080/17442508.2016.1269768

IEEE
R. Vilela Mendes, "Superprocesses on ultradistributions" in Stochastics, vol. 89, pp. 896-909, 2016. 10.1080/17442508.2016.1269768

BIBTEX
@article{46391, author = {R. Vilela Mendes}, title = {Superprocesses on ultradistributions}, journal = {Stochastics}, year = 2016, pages = {896-909}, volume = 89 }